# SDR REXA2020111800773

- Difficulty date: November 14, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 33,622 hours, 31,567 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602461
- Condition: Corroded
- Location: Fuselage
- Part time: 33,622 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 574 CORRODED BETWEEN STGR 24R AND STRG 24L.  REMOVED UNSERVICEABLE 574 FRAME AND INSTALLED SERVICEABLE 574 FRAME, IAW CRJ-200 SRM 51-42-06, 51-42-21, 51-40-11.  BELOW CARGO FLOOR AIR DISTRIBUTION SYSTEM LEAK TEST GOOD, IAW CRJ 200 AMM 21-20-00-790-801.
